# SDR ASAA0680958

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494502
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP INBOARD VANE IS CHAFED ON LEADING EDGE.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 57-03.
